# SDR HEEA979064

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39122
- Make and model: Bell 206B-3
- Aircraft serial: 3312
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NOT RECEIVED BY GROUND RADAR. PERFORMED PRELIMINARY INSPECTION.  FOUND V101 TO HAVE LOW POWER OUT, ADJUSTED V101.  NO HELP.  REPLACED V101 P/N C2080A.  REPAIRED.  BENCH CHECK GOOD.
